# SDR IPXA2017102823048

- Difficulty date: October 12, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 23,948 hours, 16,260 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545762
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :SEG1, MAIN CARGO DECK FLOOR PANEL 231XWF HAS EDGE DAMAGE.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
